MAUDE Adverse Event Report: ABBOTT PROMOTE PLUS CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT PROMOTE PLUS CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
Backup operation was reported on the device.The device was explanted to resolve the event.The patient was stable and will continue to be monitored.
 
Additional Manufacturer Narrative
The reported event of backup mode (bvvi) was confirmed in the lab.The device entered bvvi after two consecutive resets within 32 seconds of each other.The cause of the bvvi operation is consistent with a firmware anomaly involving an integrated circuit.A longevity calculation was performed based on the available programmed parameters and usage information.The actual observed longevity was compared to the estimated longevity and was found to be within the expected limits and is considered normal battery depletion.The device was taken out of bvvi and functionally tested; no anomaly was detected.No other anomalies were detected with device the telemetry, pacing, sensing, impedance, high voltage (hv) output, hv shock and patient notifier.

Brand Name
PROMOTE PLUS CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key12332780
Report Number2017865-2021-27678
Device Sequence Number4686660
Product Code NIK
UDI-Device Identifier05414734503693
UDI-Public05414734503693
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberCD3211-36
Device Catalogue NumberCD3211-36
Device Lot Number4350355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;